Aa
A
A
A
Close
Bipolar Disorder Community
4.99k Members
692643 tn?1372614827

Does Pristiq have Estrogen? Mood Swings!!

I suffer from bipolar..Cymbalta worked last year..til I broke out in hives..lol...my mood swings are unbearable and my brain is all over the place!!!  I've always been a nervous wreak.. to begin with ....
my shrink gave me cymbalta which isnt working....for alil over a month.
.I'm in a standstill...my mother is ailing...& my Hplori is upseting my stomach...
...my general physician told me.. since I had surgerical hysterectomy.3 years ago.& didn't touch any estrogen pills...
.I should try alot of Soy..(if anyone knows of any good tasting soy items>.like bars.etc. let me know please)
.I went into instant menopause..I'm lashing out on everyone..I'm makin everyone deaf OVA HERE LOL..!!!
please let me know if ..IT'S A GOOD IDEA TO TRY OUT THE PRISTIQ 50MG?
dying to feel normal....
2 Responses
Avatar universal
I would really suggest  you should get a full check up by your doctor, get your homones or lack of them checked out.  Are you having issues with menopause or with the meds? It's hard to tell which.  I know from personal experience Hpylori can be treated, mine was. (though I still have GERD)  If your emotions are all over the place on cymbalta, that might not be the best "class" of drugs, I believe Pristiq is in the same class.
Do you have a psychiatrist? If you don't, and you are bipolar, you really should. It's important that a specialist treats you, not a family doctor. There are much better meds out there, many of them are in the Mood Stabilizer and atypical anti-psychotic classes, that can calm down your hypomaniac, which seems to be what your going through, especially "capping" your words. I'm on Seroquel, which is an atypical anti-psychotic medication, but at lower doses it works as an anti manic or hypomanic - basically it simmers your brain down from a full party to a dull roar. Check with your pdoc, there are a ton of meds out there. Hope this helps.
LCC
692643 tn?1372614827
I'm so confused the Mental Health is a joke over here....I can't touch depakote, I gain over 15 lbs..& had chest pains..
.My issues are more of racy thoughts, worrying and lashing out!! can't make decisions..just in a standstill..end of Jan..I was sooo depressed..after crashing from manic..I was a heartbeat away from committing sucide..I'm afraid cuz I do things out of inpulse...w/ my Mom sick and siblings fighting..all stress related...
I also  worry for no reason.....when i'm havin a good day I'm afraid the worse will happen after..so instead of sucide.that day...Mornings &.daytime are worse for me...
.I thought about my family makin arraingements for my Mom. how selfish it would be for me to take my life away...I took the Cymbalta immediately...I want to live!!!
..I'm under so much pressure and I just want to mellow out..I'm very nice..but can be. very defensive...and tend to dwell...alot...on negative things.
.i also have to start seeing a new therapist..not much therapy for 20 minutes..can help me much..it's ashame..but i will go..
my shrink she really doesn't look like she even knows what to do w/ me..it's a clinic and most shrinks leave that place anyway, I explain to my general doctor what was goin on and that I'm havin problems sleeping...jaw clenching is so noticable i ashame to go out..that was a sight effect from the zepreka...
.  by the way I was on Seroquel, but I was getting nightmares..Now..as far as estrogen, u can strike a match on my arms.skin so dry....I use dove and dove oil lotion now...my hair is dry and fallin out...I aged over night...extremely moody..I can't make plans ..either i'm depressed stuck home...or i'm paranoid....or I dont shut up..talk so loud...when I get stressed out i stop eating....til I become a size 0...and I look like death...

when I started Estroven Natural pills..my pharmacist told me it's not good for me to mix natural pills w/ meds..I also have the worse insurenece...I thank God I have it anyway...I just don't think no ones knows what they are doing..and I have hep-c...he won't treat me til i get the right meds for my depression he says I could not possibly handle the sight effects.(sigh)
hplori..please tell me how u were treated? as you can see..I'm over the place..I'm sorry..hope you understand this mess...& thank you so much for your reply..have a great weekend...God Bless..
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.